The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Extension of the Minkowski Inequality
Author(s): 
Pages: 14-16,20
Year: Issue:  3
Journal: Yantai Teachers University journal(Natural Science

Keyword:  Minkowski ineuqalitymatrixgeneralized eigenvalue;
Abstract: 将正定(实对称)阵的Minkowski不等式拓广到更一般的一类矩阵,推广和改进了有关文献的结果.
Related Articles
No related articles found